# SDR AWXA200500208

- Difficulty date: February 14, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 49,777 hours, 22,248 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bar
- Part number: D5211052200000
- Condition: Binding
- Location: L-2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING 4-DAY CHECK THE L-2 EMERGENCY SLIDE GIRT BAR FAILED RETRACTION TEST.  MAINTENANCE REMOVED AND REPLACED L-2 EMERGENCY SLIDE GIRT BAR IAW T/C R1C25304, FUNCTIONAL TEST WAS GOOD.
